# SDR MYWA201200054

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 22,550 hours, 26,876 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Failed
- Location: Oi Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER TWO OIL QTY INDICATIONS FAILED IN FLIGHT.  PRESSURE AND TEMP REMAINED WITHIN LIMITS.
